# SDR SWAA2023050545526

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 53,209 hours, 29,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY GROUND ILLUMINATION LIGHT INOP<[01] REPAIRED CONNECTOR D11082; OPS CHECK GOOD AT. THIS TIME; REF SPWM 20-61-00; AMM 33-51-04
